# SDR 05FDEA03783

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Bs 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR AT STA 700 STR 29R-STR 29L. NOT ACCOMPLISHED USING FAA DATA FEDEX GMM 6-2-100 MAJOR REPAIR.(REF:N00637).  REMOVED EXISTING REPAIR IAW SRM 51-30-2 SH1.  DRILLED NEW HOLES IAW SRM 53-30-3 FIG 1 SH 8, FABRICATED NEW FILLER AND DOUBLER RESPECTIVELY FROM 2024 T3 .050 BATCH NR 999692 AND 2024 T3 .036C BATCH NR 1005831IAW SRM 53-30-3 FIG 1 SH 8.  INSTALLED REPAIR PARTS IAW SRM 51-30-2 SH1.  REPAIR CLASSIFIED AS MAJOR.
